Posted 27 April 2017 - 10:34 AM
Think it would hurt to try 1 day taking it in the morning and see what happens? I don't want to mess up my tapering AT ALL!
As always, it is up to you what you do. Will it destroy you? No. At worst it would set you back where you would need a few days to get back to where you were. At best it might allow you to test the theory. I think it is safer to do what you are doing and keep measuring it as you go.
Ok I'll do what you say, you have gotten me to this point, and trust your opinion.
Tomorrow I go up to 2:00pm, so we will see. I'll try that for a couple of days and then go to 1:00pm, and just keep going.
As soon as I'm not nauseous for a month, here comes Brassmonkey's taper. My body will handle it just fine. I'm thinking very positive.
Hope you're having a great day
medications and discontinuations: Zoloft,
1997-1999; switch to Paxil,
1999-2002 ___2009 - 2015: Gabapentin,
900mg, 2010-2015: tapered of 9 weeks, last dose Sept. 2015, no symptoms ___ Lamictal,
300mg, 2009-2015, taper of 6 weeks, last dose Oct 2015,no symptoms ___ Valium,
40mg, 2008-2015, 8 week taper, last dose Dec 2015, no symptoms ___ 2016: Carafate
1mg (anti-ulcer med) 4x a day as needed. Prescribed but not taking it. ___ Prilosec
started 25% taper; 1-Oct 20mg a.m. + 15mg p.m. Stopped Nov 26, 2016
w/rebound acid but not too bad.---CURRENT MEDICATIONS---Supplements:
150 mg Mag chloride, 350mg Krill Oil, Milk Thistle, ProbioticFor nausea as needed:
Zantac, 300mg only "as needed"
4mg for nausea; only take it when nausea is unbearable or phenegran.Xanax,
3 mg in 4 split doses, 2008-present Lexpro:
2002 - March 2016: 20 mg; Mar-Apr 2016: 8 week taper 20 mg - 10 mg; 8-June
10 mg; 11-Sep 7.5 mg; 25-Sep
5 mg; 5-Oct
10mg; started taking Liquid Lexapro in Nov 2016; started taper with liquid 1-Jan-17
8.1mg; 22-Feb 7.3 mg, (horrible nausea); 30-Mar, updosed to 7.6 (1st morning, not as much nausea, hopefully it will get better); nausea was brutal; 6-April, updosed to 7.9mg, hoping nausea will let up; nausea stopped on 14-April for 2 days so far; 17-April nausea started back up stopped supplements on 10-AprilLevothyroxine
50mcg 18-April for hypothydroidism Stopped by dr. on 20-April too many side effects, going to try again in 6 months